Gauge theory on infinite connected sum and mean dimension

Research output: Contribution to journalArticle

7 Citations (Scopus)

Abstract

We study the geometry of infinite dimensional moduli spaces in the Yang-Mills gauge theory over infinite connected sum spaces. We develop the technique of gluing infinitely many instantons, and apply it to the evaluation of the mean dimension of the moduli spaces.

Original languageEnglish
Pages (from-to)325-380
Number of pages56
JournalMathematical Physics Analysis and Geometry
Volume12
Issue number4
DOIs
Publication statusPublished - Aug 7 2009
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Mathematical Physics
  • Geometry and Topology

Fingerprint Dive into the research topics of 'Gauge theory on infinite connected sum and mean dimension'. Together they form a unique fingerprint.

  • Cite this